# SDR R61A20100037

- Difficulty date: January 31, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N805MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 14,772 hours, 10,776 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Rod
- Condition: Disconnected
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, HAD A SLAT FAIL DURING RETRACTION AFTER TAKEOFF FROM PHL, AND DECLARED AN EMERGENCY.  THE CREW THEN RETURNED TO PHL AND LANDED WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT TO TROUBLESHOOT.  MAINTENANCE DISCOVERED A DRIVE ROD DISCONNECTED AT THE LT NR 3 SLAT ACTUATOR.  MAINTENANCE REPLACED THE LEFT 2/3 AND 3/4 SKEW SENSORS AND RE-CONNECTED THE LEFT NR 3 TORQUE TUBE PER EMB AMM.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.
